教師資料查詢 | 類別: 期刊論文 | 教師: 曾文哲 Tzeng,Wen-jer (瀏覽個人網頁)

標題:Corrections to scaling in the circle map
學年79
學期2
出版(發表)日期1991/02/01
作品名稱Corrections to scaling in the circle map
作品名稱(其他語言)
著者Tzeng, Wen-Jer; Yu, Tzong Chen; Hu, Bambi; Hu, Chin-Kun
單位淡江大學物理學系
出版者Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數Physics Letters. Section A: General, Atomic and Solid State Physics 153(2-3), pp.117-119
摘要We have studied corrections to the leading scaling behavior in the circle map. New scaling factors are found. We have found that such corrections are quite different from those in the period doubling.
關鍵字
語言英文
ISSN0375-9601
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!